Communications in Analysis and Geometry
Volume 13 (2005)
Orbifold Cohomology of the Symmetric Product
Pages: 113 – 128
Chen and Ruan's orbifold cohomology of the symmetric product of a complex manifold is calculated. An isomorphism of rings (up to a change of signs) between the orbifold cohomology of the symmetric product of a smooth projective surface with trivial canonical class X and the cohomology of its Hilbert scheme is obtained, yielding a positive answer to a conjecture of Ruan.
Published 1 January 2005